Translator Disclaimer
March 2006 Geometry of forking in simple theories
Assaf Peretz
J. Symbolic Logic 71(1): 347-359 (March 2006). DOI: 10.2178/jsl/1140641179

Abstract

We investigate the geometry of forking for SU-rank 2 elements in supersimple ω-categorical theories and prove stable forking and some structural properties for such elements. We extend this analysis to the case of SU-rank 3 elements.

Citation

Download Citation

Assaf Peretz. "Geometry of forking in simple theories." J. Symbolic Logic 71 (1) 347 - 359, March 2006. https://doi.org/10.2178/jsl/1140641179

Information

Published: March 2006
First available in Project Euclid: 22 February 2006

zbMATH: 1100.03026
MathSciNet: MR2210072
Digital Object Identifier: 10.2178/jsl/1140641179

Rights: Copyright © 2006 Association for Symbolic Logic

JOURNAL ARTICLE
13 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.71 • No. 1 • March 2006
Back to Top